Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects of using the tablet lipikind?

I am 60yrs old;Weigt:77kgs;Height:170cms. Recently i got my lipid profile test done.The results of the test: 1Total cholesterol :231mg/dl 2.Triglyceride :300mg/dl I am prescribed now Lipikind-10 1tab/day for 30days. My question :1.What are the side effects of lipikind-10 tab. 2.Any antioxidant tab required to fight free radicals. 3.What should be my diet to lower high triglyceride and cholesterol 4.Duration of medication required.
Mon, 28 Dec 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Lipikind 10 mg tablet contains atorvastatin which belongs to the group of medications known as statins is used to lower cholesterol and to reduce the risk of heart disease. Cholesterol is a fatty substance that bluids up in the blood vessels and causes narrowing which may lead to a heart attack or stroke. Side effects of Lipikind are nausea, vomiting, flatulence, abdominal pain, dyspepsia, constipation, muscle pain, elevated liver enzymes, joint pain, back pain, sore throat, blocked nose, headache, weakness, fatigue, dizziness, tiredness, allergic reactions etc.

Consult your doctor for the necessary of taking antioxidants. If he thinks it is necessary for free radicals, then he can prescribe antioxidants for you. This medicine is only one part of the treatment program which also include a healthy diet, regular exercise, smoking cessation, moderation of alcohol consumption and weight reduction. You can eat normally while taking this medication but try to avoid foods that are high in fat.

It is a widely prescribed medicine and is regarded as safe for long term use when taken as per doctor's advice. Most people with high cholesterol and triglyceride don't feel ill, but stopping the medicine may increase the cholesterol levels and making your condition worse and increasing the risk of heart disease and stroke. So, don't stop taking this medication without your doctor's advice.

Take care. Hope I have answered your questions. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Steroid


Are there any side effects of using the tablet lipikind?

Hi, Lipikind 10 mg tablet contains atorvastatin which belongs to the group of medications known as statins is used to lower cholesterol and to reduce the risk of heart disease. Cholesterol is a fatty substance that bluids up in the blood vessels and causes narrowing which may lead to a heart attack or stroke. Side effects of Lipikind are nausea, vomiting, flatulence, abdominal pain, dyspepsia, constipation, muscle pain, elevated liver enzymes, joint pain, back pain, sore throat, blocked nose, headache, weakness, fatigue, dizziness, tiredness, allergic reactions etc. Consult your doctor for the necessary of taking antioxidants. If he thinks it is necessary for free radicals, then he can prescribe antioxidants for you. This medicine is only one part of the treatment program which also include a healthy diet, regular exercise, smoking cessation, moderation of alcohol consumption and weight reduction. You can eat normally while taking this medication but try to avoid foods that are high in fat. It is a widely prescribed medicine and is regarded as safe for long term use when taken as per doctor s advice. Most people with high cholesterol and triglyceride don t feel ill, but stopping the medicine may increase the cholesterol levels and making your condition worse and increasing the risk of heart disease and stroke. So, don t stop taking this medication without your doctor s advice. Take care. Hope I have answered your questions. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician